Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    19
  • comments
    13
  • views
    5382

WEEK 9 i guess?

insomniac27

299 views

it is no wonder many people stop posting after week 4 or so. i have not noticed any changes since then and everything stops being new. my face is def smoother, i only wash it once a day to prevent dryness. its summer here, and even though my face gets sweaty... it doesnt get oily as it ususally did.

i kinda wonder if that will be forever or not. itd be so nice if it was...

i have id say... no blackheads whatsoever. which is weird. i fell back into my picking habbits the other day and i realized... i had nothing to pick on!!!!!

blood tests came back normal, so my body is taking it well. when i saw my dermatologist she was def really happy with the results in general so that made me feel a whole lot better in general. she thought i was taking cortizone, and when i said i wasnt she couldnt believe how "great" i looked without it (she gave me cortizone to prevent side effects like inflammation etc)

secondary effects are in fact no biggy at all. i have aquaphor with me all the time but i even noticed i need to put it on less than in the begining. i dont feel particularily blinder at night haha or more sensitive to light. i mean at least i dont see a difference.

the lack of concentration thing was true for me the first maybe 2 to 3 weeks. i am 100% normal at this point. i have no trouble with that.

i do have occasional headaches. but i dont know if i should blame accutane or the heat lol...

the sun is REALLY bad for you when youre on these meds though. because of my job, i spend litterally 3 minutes under the sun (haha) and i get very red.

i am currently on 70mg a day, i weight about 68 kg or so.

i am sorry not to have done this earlier and to have been so scared off by many people, esp for the 2ndary effects!!!.



1 Comment


Recommended Comments

Hello!! Yeah, the side-effects are definitely not too bad. Nothing unbareable at least :boohoo: I kinda feel bad for not updating as often, but you're right, it's hard to update when things really haven't changed much! My skin is so much smoother...I love the feeling :D I'm actually really glad my derm gave me the prednisone for the imflamation because i had a really bad nodule come up, but went away in like 3 days!! Whoa!! They've always stayed for weeks, but with the accutane they would stay for only a week and now just a few days with the prednisone :D Ugh, I still apply the Aquophor a lot...probably because it's winter here. Anyway, thanks for the update :D

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×